# SDR CA991229018

- Difficulty date: November 25, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 13,900 hours
- Engine: Pwa PT6T3
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23046020
- Condition: Malfunctioned
- Location: Engine
- Part time: 8,769 hours
- Component: Starter-Generato
- Stage of operation: IN
- How discovered: V
- Nature of condition: B, A
- Precautionary procedure: H

## Discrepancy

(CAN) STARTER OVERHEAT DURING COMPRESSOR WASH CYCLES CAUSING SMOKE AND FLAMES IN STARTER.
